A note on some iterative roots

Paweł Solarz


In this paper some orientation-preserving iterative roots of an orientation-preserving homeomorphism F: S1→ S1 which possess periodic points of order n are considered. Namely, iterative roots with periodic points of order n. All orders of such roots are determined and their general construction is given.


iteration, iterative root, periodic point

Mathematics Subject Classification



Bajger, M. "On the structure of some flows on the unit circle." Aequationes Math. 55 (1998): 106-121.

Ciepliński, K. "The rotation number of the composition of homeomorphisms." Rocznik Nauk.-Dydakt. Prace Mat. 17 (2000): 83-87.

Cornfeld, I.P., S.V. Fomin and Y.G. Sinai. "Ergodic theory." Grundlehren Math. Wiss. 245. Berlin, Heidelberg, New York: Spirnger-Verlag, 1982.

Kuczma, M., B. Choczewski and R. Ger. "Iterative functional equations." Encyclopaedia Math. Appl. 32. Cambridge: Cambridge Univ. Press, 1990.

Melo, W. de, and S. van Strien. "One-dimensional dynamics.' Ergeb. Math. Grenzgeb. (3). Band 25. Berlin: Springer-Verlag, 1993.

Solarz, P. "On some iterative roots." Publ. Math. Debrecen 63 (2003): 677-692.

Solarz, P. "On some properties of orientation-preserving surjections on the circle." Math. Slovaca 57.6 (2007): 1-14.

Zdun, M.C. "On conjugacy of homeomorphisms of the circle possessing periodic points." J. Math. Anal. Appl. 330 (2007): 51-65.

Zdun, M.C. "On a factorization of homeomorphisms of the circle possessing periodic points." J. Math. Anal. Appl. 342 (2008): 340-348.

Full Text: PDF

Download statistics: 2919

e-ISSN: 2300-133X, ISSN: 2081-545X

Since 2017 Open Access in De Gruyter and CrossCheck access cofinanced by The Ministry of Science and Higher Education - Republic of Poland - DUN 775/P-DUN/2017 see more

The Journal is indexed in:
and others see Abstracting and Indexing list

AUPC SM is on the List of the Ministry’s scored journals with 20 points for 2019

Deklaracja dostępności cyfrowej